RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2000, Volume 41, Number 4, Pages 913–916 (Mi smj1578)  

Tessellations of many-dimensional parallelepipeds

Yu. G. Nikonorov

Rubtsovsk Industrial Intitute, Branch of Altai State Technical University

Full text: PDF file (127 kB)

English version:
Siberian Mathematical Journal, 2000, 41:4, 760–762

Bibliographic databases:

UDC: 514
Received: 11.01.1999

Citation: Yu. G. Nikonorov, “Tessellations of many-dimensional parallelepipeds”, Sibirsk. Mat. Zh., 41:4 (2000), 913–916; Siberian Math. J., 41:4 (2000), 760–762

Citation in format AMSBIB
\Bibitem{Nik00}
\by Yu.~G.~Nikonorov
\paper Tessellations of many-dimensional parallelepipeds
\jour Sibirsk. Mat. Zh.
\yr 2000
\vol 41
\issue 4
\pages 913--916
\mathnet{http://mi.mathnet.ru/smj1578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1785612}
\zmath{https://zbmath.org/?q=an:0958.52024}
\transl
\jour Siberian Math. J.
\yr 2000
\vol 41
\issue 4
\pages 760--762
\crossref{https://doi.org/10.1007/BF02679700}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089449000016}


Linking options:
  • http://mi.mathnet.ru/eng/smj1578
  • http://mi.mathnet.ru/eng/smj/v41/i4/p913

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:140
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018